# SDR CA990707005

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Housing
- Part number: 2661942
- Condition: Cracked
- Location: Brake
- Part time: 11,150 hours
- Component: Bfgoodrich, 21517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NDT INSPECTION OF BRAKE HOUSING, A CRACK WAS FOUND AROUND THE MOUNTING HOLE.   SCRAPPED.
